Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 45 year male is on the following medicines: (i) Lartan AM (BP medicine) since 2 years (ii) Lipicure-TG since 2 months I am currently facing the following problem. My penis is not currently erected and due to which I face disturbed sexual life. Please suggest what to do? How to proceed. I have my lipid profile done. If required I will submit it.

3 Doctors Answered
I am 45 year male is on the following medicines:
(i) Lart...
Mr. Lybrate-user ji you are suffering from sexual disorders problem don't worry please avoid the alcohol and fast food and porn move and allopathic medicine you can take only ayurvedic medicines completely cured in erectile dysfunction in ayurvedic medicine if you want medicines consult me advice do exercise 30 minutes daily eat healthy foods and almond fruit milk
You found this helpful
I am 45 year male is on the following medicines:
(i) Lart...
Kindly remember that medication to control high blood pressure will affect your sexual performance & it will diminish your sexual power. You may be suffering from erectile dysfunction. To get rid of erectile dysfunction you need to take homoeopathic mother tincture agnus castus q q, 30 drops, thrice daily, after meals, in a cup of water. Kindly note that this medication may not be sufficient enough to take care of your problem. These medicines are based on the symptoms of your diseased condition & these medicines need to be complemented by further deep-acting remedies in order to permanently eliminate the underlying cause of the disease. So I would suggest you to consult me privately via lybrate as it is very necessary to diagnose the proper underlying cause of your problem if you are wishing for a permanent relief from your problems. A permanent annihilation of the underlying cause of the disease will not only provide you relief from your troubles but it will also cease any chance of further relapse of that particular disease condition.
You found this helpful
I am 45 year male is on the following medicines:
(i) Lart...
Erectile dysfunction (ed) can be caused be due to many causes, to name a few 1. Atherosclerotic vascular disease in which the vessels become narrow and impede the blood flow. 2. Diabetes which can lead to ed due to its effect on narrowing of blood vessels taking blood to penis and its damage to nerves which supply the penis. 3. Hypertension 4. Obesity and lack of exercise 5. High blood lipids 6. Low levels of testosterone 7. Psychological lartan is known to improve erectile function and not affect it. In your case, I see long term uncontrolled lipid levels, obesity and hypertension as possible causes for ed. Please note that you need to take consultation of the physician who is treating your hypertension and hyperlipidemia (if any).
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.